Patient :Hello doctor
i m 27 yrs. old,before some days i have to taken pregnot kit tablets, one mifepristone tablet and two misoprostol tablets not other two tablets included,,after one hours my periods have started,but after 8 days suddenly stomach pain started so much badly,i do not understand what i do please help me very soon?
Thanks for the query,
It is assumed that you had opted for the abortion kit once your unwanted pregnancy was confirmed. It is noted that you haven't completed the complete treatment and left 2 misoprostol pills because bleeding had started. Now after 8 days if there is severe pain in lower abdomen again then firstly you should visit casualty department to get an ultrasound pelvis done to look for remnant of products of conception which is a possibility and the pains secondary to uterine contractions have probably started to evacuate the remains naturally. If scan confirms remaining products then it would be wise to get a D& C procedure done to remove the contents completely under aseptic precautions and antibiotic cover in physician's supervision.
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.